# SDR 99FDEA00450

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 65583799
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 315 - CRACK FROM FASTENER HOLE AT S-17L BS 740 (ON AFT SIDE OF FRAME).  REPAIRED CRACK PER FEDEX EA NR 7-5310-47834.
